Hail, Menard
- When
- April 14, 8:40 AM CST to 8:48 AM CST
- Where
- Menard County, Petersburg
- Measured
- 1.25 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.017, -89.850
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Apr 14, 4:20 AM CST, 4 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 520 AM CDT FRI APR 14 2006 .DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE AGAIN THIS AFTERNOON AND THIS EVENING AS ANOTHER WEAK DISTURBANCE INTERACTS WITH VARIOUS BOUNDARIES IN THE AREA LEFT OVER FROM THIS MORNINGS MCS. ANOTHER ROUNDS LOOKS LIKELY SATURDAY AFTERNOON AND EVENING AS A STRONG UPPER DISTURBANCE EJECTS FROM THE DESERT SOUTHWEST. SHORT TERM...TODAY THROUGH SUNDAY. BUSY NIGHT... DUE TO TIME CONSTRAINTS WITH SVR WX... FOCUSED ONLY ON THE SHORT TERM THIS SHIFT. APOLOGIES FOR RUNNING A LITTLE BEHIND THE NORMAL SCHEDULE. REGIONAL RADARS EARLY THIS MORNING ARE FASCINATING... SHOWING BOUNDARIES ABOUND ACROSS THE MIDWEST IN THE WAKE OF THE DEPARTING MCS. UPPER SHORTWAVE IS EVIDENT ON WATER VAPOR ENTERING SOUTH DAKOTA. OUT AHEAD OF THIS UPPER SYSTEM... SFC CYCLOGENESIS IS TAKING PLACE ALONG THE KS/NE BORDER THIS MORNING. THIS HAS RESULTED IN DEEPENING SOUTHERLY FLOW ADVECTING WARMER/MOISTER AIR ACROSS MO AND INTO IOWA. CHECK OUT THE THE DMX AND DVN RADARS... BOTH CLEARLY SHOW WHAT SEEMS TO BE THE LARGER-SCALE QUASI-STATIONARY FRONT ASSOCIATED WITH THE DEVELOPING PLAINS LOW. THE LATEST RUC SHOWS THIS FRONT SHOULD STALL OUT ACROSS NORTHERN ILLINOIS LATER THIS MORNING... THEN SLOWLY DRIFT SOUTHEASTWARD THIS AFTERNOON ALONG WITH THE SFC LOW. MEANWHILE... A NUMBER OF LEFTOVER BOUNDARIES NOT SO EASILY DETECTED WILL LIKELY REMAIN ACROSS CENTRAL ILLINOIS. OUT AHEAD OF THIS FRONT... LOW LEVEL SOUTHWEST FLOW WILL CONTINUE TO ADVECT WARM/MOIST AIR INTO THE REGION. MODELS... ESPECIALLY THE ETA... ARE AGAIN A LITTLE TOO EXCITED WITH SFC DEWPOINTS FOR THIS AFTERNOON... AS OBSERVED 00Z SOUNDINGS UPSTREAM AS WELL AS FORECAST SOUNDINGS INDICATE RELATIVELY DRY AIR IN THE BOUNDARY LAYER WILL LIKELY MIX OUT SFC DEWPOINTS... BUT UPPER 50S TO LOWER 60S SEEM REASONABLE. MODIFYING ETA SOUNDINGS INDICATE CAPE OF 1500-2000 J/KG WILL DEVELOP ACROSS THE AREA BY AFTERNOON. SHEAR VALUES APPEAR TO BE A LITTLE LESS IMPRESSIVE FOR THIS AFTERNOON... BUT 0-6KM SHEAR IS SUFFICIENT FOR POSSIBLE SUPERCELLS. MORE OR LESS UNIDIRECTIONAL PROFILE WOULD SUGGEST EVENTUAL EVOLUTION INTO LINES AND SEGMENTS. AT THIS TIME... LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE PRIMARY THREATS... AS DRIER LOW LEVEL AIR MAY ENHANCE DOWNDRAFTS. MORE SIGNIFICANT SYSTEM GETS ORGANIZED OVER THE PLAINS SATURDAY MORNING AS STRONG SHORTWAVE EJECTS FROM THE DESERT SOUTHWEST. BOUNDARY WILL LIKELY HAVE SHIFTED SOUTH OF US BY THEN... ALTHOUGH THIS WILL BE HIGHLY DEPENDANT ON THIS AFTERNOONS CONVECTION. THUNDERSTORMS SHOULD BREAK OUT ALONG AND NORTH OF THIS BOUNDARY SATURDAY AFTERNOON... THEN INCREASE IN COVERAGE AS THE LLJ ENHANCES OVERNIGHT AS THE SFC AND UPPER LOW BOTH APPROACH FROM THE WEST. SFC LOW SHOULD MOVE RIGHT ALONG THE BOUNDARY SUNDAY... AND MODEL DISCREPANCIES HAVE ARISEN HERE AS WELL. LOW TRACK WILL BE LINKED TO WHERE THE BOUNDARY SETS UP... WHICH OF COURSE WILL BE DECIDED BY MESOSCALE FACTORS. EITHER WAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY. SEVERE THREAT WILL LIKELY DEPEND ON HOW MUCH INSTABILITY REMAINS IN PLACE AFTER ANOTHER ROUND OF OVERNIGHT CONVECTION. POSITION OF THE WARM FRONT AND SFC LOW TRACK DOES MAKE ONE A BIT LEERY. LONG TERM...MONDAY THROUGH THURSDAY. NO CHANGES MADE TO THE LONG TERM. .CLIMATE... WITH HIGHS EXPECTED IN THE MIDDLE AND UPPER 80S THIS AFTERNOON... LOOKS LIKE A FEW RECORDS MAY BE IN DANGER. HERE ARE A FEW CURRENT STANDING RECORDS WHICH MAY IN JEOPARDY... STATION RECORD HIGH YEAR SET SPRINGFIELD - SPI 86 2003 LINCOLN - ILX 85 2003 PEORIA -PIA 85 2003 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 613 AM CDT FRI APR 14 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 613 AM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FRONTAL SYSTEM LOCATED ACROSS CENTRAL ILLINOIS WILL INTERACT WITH WARM MOIST AIR TO PRODUCE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM WILL REMAIN OVER THE AREA FOR THE WEEKEND...BRINGING TWO MORE ROUNDS OF THUNDERSTORMS TO THE REGION FOR SATURDAY AND SUNDAY. BOTH DAYS...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO TONIGHT. SPOTTER ACTIVATION MAY ALSO BE REQUIRED SATURDAY AND SUNDAY. AUTEN
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
355 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 2 N PEORIA 40.77N 89.61W
04/13/2006 PEORIA IL EMERGENCY MNGR
BILLBOARD DOWN ON PROSPECT AVE...TREES DOWN ON
VINCENT...REPORT FROM PEORIA COUNTY EMERGENCY MANAGER
1040 PM TSTM WND DMG 2 N PEORIA 40.77N 89.61W
04/13/2006 PEORIA IL TRAINED SPOTTER
TREES AND TREE LIMBS DOWN IN PEORIA HEIGHTS.
1045 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M0.75 INCH KNOX IL CO-OP OBSERVER
REPORT FROM ALTONA COOP OBSERVER
1045 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M1.75 INCH KNOX IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER VIA EMERGENCY MANAGER
1048 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M2.75 INCH KNOX IL TRAINED SPOTTER
HAIL SIZE INCREASED FROM GOLFBALL SIZED HAIL...REPORT
FROM TRAINED SPOTTER VIA EMERGENCY MANAGER.
1052 PM HAIL GALESBURG 40.95N 90.38W
04/13/2006 M0.75 INCH KNOX IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER NEAR THE GALESBURG AIRPORT
1052 PM HAIL GALESBURG 40.95N 90.38W
04/13/2006 E0.88 INCH KNOX IL PUBLIC
NICKEL SIZE HAIL
1052 PM TSTM WND GST GALESBURG 40.95N 90.38W
04/13/2006 E70 MPH KNOX IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER NEAR GALESBURG AIRPORT.
1052 PM TSTM WND DMG GALESBURG 40.95N 90.38W
04/13/2006 KNOX IL PUBLIC
TRAILER ON WESTERN EDGE OF GALESBURG MOVED OFF
FOUNDATION. SHED BLOWN DOWN. MINOR STRUCTURAL DAMAGE AND
TREE LIMBS DOWN. TREE BLOWN DOWN ON HOUSE. FREE STANDING
METAL FLAGPOLE AT POST OFFICE BENT OVER.
1104 PM HAIL VARNA 41.04N 89.22W
04/13/2006 M1.75 INCH MARSHALL IL EMERGENCY MNGR
REPORT FROM MARSHALL COUNTY EMERGENCY MANAGER
1104 PM HAIL VARNA 41.04N 89.22W
04/13/2006 M0.75 INCH MARSHALL IL EMERGENCY MNGR
1105 PM HAIL 4 W FARMINGTON 40.70N 90.08W
04/13/2006 M1.75 INCH FULTON IL EMERGENCY MNGR
1110 PM TSTM WND GST ROANOKE 40.80N 89.20W
04/13/2006 M65 MPH WOODFORD IL EMERGENCY MNGR
REPORT FROM WOODFORD COUNTY EMERGENCY MANAGER
1110 PM TSTM WND DMG MIDDLE GROVE 40.72N 90.10W
04/13/2006 KNOX IL EMERGENCY MNGR
TREES DOWN
1112 PM HAIL 2 NW ELMWOOD 40.80N 89.99W
04/13/2006 M0.75 INCH KNOX IL EMERGENCY MNGR
1115 PM TSTM WND DMG FARMINGTON 40.70N 90.01W
04/13/2006 FULTON IL EMERGENCY MNGR
TRAILER BLOWN OFF FOUNDATION...POWER LINES DOWN AND TREES
UP-ROOTED
1115 PM HAIL FARMINGTON 40.70N 90.01W
04/13/2006 M1.00 INCH FULTON IL EMERGENCY MNGR
1115 PM TSTM WND DMG FARMINGTON 40.70N 90.01W
04/13/2006 FULTON IL EMERGENCY MNGR
ADDITIONAL REPORTS OF DAMAGE TO SIDING ON HOMES
1115 PM TSTM WND GST WASHBURN 40.92N 89.29W
04/13/2006 M60 MPH WOODFORD IL EMERGENCY MNGR
1125 PM TSTM WND DMG 3 SW TRIVOLI 40.66N 89.92W
04/13/2006 PEORIA IL EMERGENCY MNGR
BARN DAMAGED...ANIMALS MISSING. TREE TOPS OFF ESTIMATED
10 INCHES IN DIAMETER. AT LEAST 3 POWER POLES SNAPPED OFF
A FOOT OR MORE ABOVE GROUND.
1128 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M1.75 INCH KNOX IL EMERGENCY MNGR
REPORT VIA GALVA EMERGENCY MANAGER
1130 PM TSTM WND DMG 3 E TRIVOLI 40.69N 89.83W
04/13/2006 PEORIA IL PUBLIC
TELEPHONE POLES LEANING OVER. TREES BLOWN DOWN OVER SIDE
ROADS. MINOR DAMAGE TO OUTBUILDINGS.
1133 PM HAIL BARTONVILLE 40.64N 89.66W
04/13/2006 M0.88 INCH PEORIA IL EMERGENCY MNGR
1135 PM HAIL PEORIA 40.74N 89.61W
04/13/2006 M1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED IN BELLVUE
1136 PM HAIL HANNA CITY 40.69N 89.79W
04/13/2006 M0.75 INCH PEORIA IL TRAINED SPOTTER
REPORT OF GRAPE SIZED HAIL IN HANNA CITY
1136 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
1136 PM TSTM WND GST 2 S ROANOKE 40.77N 89.20W
04/13/2006 M70 MPH WOODFORD IL EMERGENCY MNGR
1138 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
REPORTED IN PEKIN
1138 PM HAIL 2 N PEKIN 40.60N 89.63W
04/13/2006 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
1147 PM TSTM WND DMG EUREKA 40.72N 89.28W
04/13/2006 WOODFORD IL LAW ENFORCEMENT
HOUSES DAMAGED AND POWER LINES DOWN JUST NORTHEAST OF
EUREKA...ALSO FUNNEL CLOUD SIGHTED. REPORT FROM IL STATE
POLICE DIST 8
1147 PM HAIL LEXINGTON 40.64N 88.78W
04/13/2006 M1.00 INCH MCLEAN IL EMERGENCY MNGR
1150 PM HAIL MORTON 40.61N 89.47W
04/13/2006 E0.75 INCH TAZEWELL IL PUBLIC
1155 PM HAIL 1 W PRINCEVILLE 40.93N 89.77W
04/13/2006 M0.88 INCH PEORIA IL CO-OP OBSERVER
REPORT OF 0.8 INCH HAIL AT PRINCEVILLE COOP SITE
1155 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
REPORT AT THE PEKIN AIRPORT
1159 PM HAIL LEXINGTON 40.64N 88.78W
04/13/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
1200 AM TSTM WND DMG 3 E DILLON 40.47N 89.48W
04/14/2006 TAZEWELL IL EMERGENCY MNGR
POWERLINES DOWN ACROSS I-155
1202 AM HAIL 2 NW LEXINGTON 40.66N 88.81W
04/14/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
1203 AM HAIL PRINCEVILLE 40.93N 89.76W
04/14/2006 M2.00 INCH PEORIA IL EMERGENCY MNGR
1205 AM HAIL 4 N DUNLAP 40.92N 89.68W
04/14/2006 M1.75 INCH PEORIA IL EMERGENCY MNGR
1210 AM HAIL ROME 40.88N 89.51W
04/14/2006 M1.00 INCH PEORIA IL TRAINED SPOTTER
HAIL DURATION 10 MINUTES
1215 AM HAIL CHILLICOTHE 40.92N 89.50W
04/14/2006 M0.75 INCH PEORIA IL TRAINED SPOTTER
1220 AM HAIL CHILLICOTHE 40.92N 89.50W
04/14/2006 M2.00 INCH PEORIA IL EMERGENCY MNGR
1221 AM HAIL 2 W METAMORA 40.79N 89.40W
04/14/2006 M0.75 INCH WOODFORD IL EMERGENCY MNGR
1223 AM HAIL LINCOLN 40.15N 89.37W
04/14/2006 M0.75 INCH LOGAN IL NWS EMPLOYEE
1224 AM TSTM WND DMG LINCOLN 40.15N 89.37W
04/14/2006 LOGAN IL EMERGENCY MNGR
SEMI OVERTURNED ON I-55 AT MILEPOST 125
1225 AM TORNADO 1 NW LINCOLN 40.16N 89.38W
04/14/2006 LOGAN IL EMERGENCY MNGR
TORNADO TOUCHED DOWN AT MILEPOST 127 ON I-55...TORNADO
DISSIPATED AT 1230 AM 1 MILE N OF LINCOLN
1226 AM TSTM WND DMG 3 S TOLUCA 40.96N 89.13W
04/14/2006 MARSHALL IL EMERGENCY MNGR
POWER POLES...POWER LINES AND TREES DOWN
1227 AM TSTM WND GST 1 E LINCOLN 40.15N 89.35W
04/14/2006 M67 MPH LOGAN IL NWS EMPLOYEE
MEASURED WIND GUST ON RSOIS UPPER AIR SURFACE EQUIPMENT
AT THE NATIONAL WEATHER SERVICE OFFICE.
1227 AM TSTM WND DMG LINCOLN 40.15N 89.37W
04/14/2006 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN FOR 8 CITY BLOCKS...AIRPLANE DAMAGED AT
LOGAN COUNTY AIRPORT
1230 AM TSTM WND DMG ATLANTA 40.26N 89.23W
04/14/2006 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN
1238 AM HAIL HALLSVILLE 40.15N 89.10W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
1238 AM HAIL WAPELLA 40.22N 88.96W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
1238 AM HAIL KENNEY 40.10N 89.09W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
1238 AM HAIL 3 W CLINTON 40.15N 89.02W
04/14/2006 M0.75 INCH DE WITT IL TRAINED SPOTTER
0110 AM HAIL LEXINGTON 40.64N 88.78W
04/14/2006 M0.75 INCH MCLEAN IL PUBLIC
PENNY SIZE HAIL ALONG I-55
0113 AM HAIL COLFAX 40.57N 88.62W
04/14/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
HAIL SWATH EXTENDING FROM LEXINGTON TO COLFAX
0115 AM HAIL 1 NW FITHIAN 40.12N 87.89W
04/14/2006 M0.75 INCH VERMILION IL LAW ENFORCEMENT
REPORTED BY IL STATE POLICE TROOPER AT MILEPOST 200 IN
I-74
0120 AM HAIL IVESDALE 39.95N 88.46W
04/14/2006 M1.00 INCH CHAMPAIGN IL PUBLIC
QUARTER SIZE HAIL. TIME ESTIMATED.
0130 AM TSTM WND DMG SIDELL 39.91N 87.82W
04/14/2006 VERMILION IL EMERGENCY MNGR
SHINGLES BLOWN OFF SEVERAL HOMES. TREES UPROOTED. PORCH
DAMAGED. BOAT WAS BLOWN INTO A TREE.
0135 AM HAIL PESOTUM 39.91N 88.27W
04/14/2006 M0.88 INCH CHAMPAIGN IL EMERGENCY MNGR
NICKEL SIZE HAIL
0139 AM HAIL SAYBROOK 40.43N 88.53W
04/14/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
HAIL SWATH FROM COLFAX TO SAYBROOK
&&
GEELHARTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 SW (PIA)PEORIA ARPT 40.63N 89.72W
04/13/2006 M0.88 INCH PEORIA IL CO-OP OBSERVER
NICKEL SIZE HAIL.
1130 PM TSTM WND DMG 3 SW (PIA)PEORIA ARPT 40.63N 89.72W
04/13/2006 PEORIA IL CO-OP OBSERVER
3 TO 4 INCH DIAMETER TREE LIMB DOWN.
1220 AM HAIL 1 N CHILLICOTHE 40.91N 89.50W
04/14/2006 E1.75 INCH PEORIA IL CO-OP OBSERVER
JUST UNDER GOLFBALL SIZE.
&&
GEELHARTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 S GRIDLEY 40.70N 88.88W
04/13/2006 E1.00 INCH MCLEAN IL PUBLIC
QUARTER SIZE HAIL.
1130 PM TSTM WND DMG 3 S GRIDLEY 40.70N 88.88W
04/13/2006 MCLEAN IL PUBLIC
MANY LARGE MACHINE SHEDS DOWN FROM 1 TO 3 MILES SOUTH OF
GRIDLEY...ALONG COUNTY ROAD 2025E. BARNS DAMAGED.
1215 AM HAIL 2 SSW CAMP GROVE 41.05N 89.65W
04/14/2006 M1.50 INCH MARSHALL IL CO-OP OBSERVER
WALNUT SIZE HAIL.
1230 AM HAIL 1 N ROANOKE 40.79N 89.19W
04/14/2006 E0.75 INCH WOODFORD IL CO-OP OBSERVER
&&
GEELHARTThe Lincoln radar (KILX), 46 km away, was scanning. The volume nearest the first event began at 14:39 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5500397, 5500396, 5500395.